| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: I have ms...my doc is putting me on verapamil???
Re: I have ms...my doc is putting me on verapamil???
[ Back to Messages
Posted by Linda
on August 05, 2000 at 04:25:11:
In Reply to: I have ms...my doc is putting me on verapamil??? posted by Sharise Gilgenberg on July 25, 2000 at 20:06:39:
: Hi to everyone that reads this...don't this sound weird....Im on prozac 40mg a day. My doctor is taking me off of that and putting me on celexa..ok..now..for my dizziness..he is putting me on verapamil!!! I looked it up and its mainly for angina, and other heart related conditions...My doctor is an MS specialist and he is world known..I hope he didnt make a little mistake!! It just didnt sound right..What do some of you think?? Thank you very much...Sharise
All times are GMT -7. The time now is 01:04 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!